RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Markus, Aleksandr Semenovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:530
Abstract pages:7042
Full texts:2729
References:342
E-mail:

http://www.mathnet.ru/eng/person22903
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/294594

Publications in Math-Net.Ru
1989
1. N. Ya. Krupnik, A. S. Markus, I. A. Fel'dman, “Norm of a linear combination of projectors in Hilbert space”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 327–329  isi
1987
2. A. S. Markus, V. I. Matsaev, “Basis property of subsystems of eigen- and associated vectors of a self-adjoint operator pencil”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 73–75  isi
3. A. S. Markus, V. I. Matsaev, “On the basis property for a certain part of the eigenvectors and associated vectors of a selfadjoint operator pencil”, Mat. Sb. (N.S.), 133(175):3(7) (1987),  293–313  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 289–307
1984
4. A. S. Markus, V. I. Matsaev, “A theorem on comparison of spectra, and spectral asymptotics for a Keldysh pencil”, Mat. Sb. (N.S.), 123(165):3 (1984),  391–406  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 389–404
1982
5. A. S. Markus, V. I. Matsaev, “Comparison theorems for spectra of linear operators and spectral asymptotics”, Tr. Mosk. Mat. Obs., 45 (1982),  133–181  mathnet  mathscinet  zmath
1979
6. A. S. Markus, V. I. Matsaev, “Asymptotic behavior of spectra of operators which are close to normal”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 233–235
1977
7. A. S. Markus, I. A. Fel'dman, “Index of an operator matrix”, Funktsional. Anal. i Prilozhen., 11:2 (1977),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:2 (1977), 149–151
1976
8. A. S. Markus, V. I. Matsaev, “Factorization of a weakly hyperbolic bundle”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 69–71
1975
9. A. S. Markus, V. I. Matsaev, “Spectral theory of holomorphic operator-functions in Hilbert space”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 73–74
10. V. I. Kabak, A. S. Markus, “The decomposition of a polynomial pencil into linear factors”, Uspekhi Mat. Nauk, 30:4(184) (1975),  245–246  mathnet  mathscinet  zmath
1973
11. A. S. Markus, I. V. Mereutsa, “On the connection between the spectral properties of a polynomial bundle and of the roots of the corresponding operator equation”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 67–69
12. A. S. Markus, I. V. Mereutsa, “On the complete $n$-tuple of roots of the operator equation cirresponding to a polynomial operator bundle”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973),  1108–1131  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:5 (1973), 1105–1128
1971
13. A. S. Markus, “Completeness of the part of characteristic and adjoined vectors for certain nonlinear spectral problems”, Funktsional. Anal. i Prilozhen., 5:4 (1971),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:4 (1971), 334–335
14. A. S. Markus, V. I. Matsaev, “Analogs of Weyl inequalities and the trace theorem in Banach space”, Mat. Sb. (N.S.), 86(128):2(10) (1971),  299–313  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:2 (1971), 299–312
15. A. S. Markus, L. N. Nikol'skaya, N. K. Nikol'skii, “On the unitary spectrum of contraction operators in the Banach space”, Zap. Nauchn. Sem. LOMI, 22 (1971),  65–74  mathnet  mathscinet  zmath
1970
16. A. S. Markus, “The problem of spectral synthesis for operators with point spectrum”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970),  662–688  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:3 (1970), 670–696
1969
17. A. S. Markus, “Bari bases of subspaces”, Mat. Zametki, 5:4 (1969),  461–469  mathnet  mathscinet  zmath; Math. Notes, 5:4 (1969), 277–281
1968
18. A. S. Markus, “Spectral synthesis for operators with a point spectrum”, Funktsional. Anal. i Prilozhen., 2:3 (1968),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:3 (1968), 266–267
19. A. S. Markus, “Letter to the Editor”, Mat. Sb. (N.S.), 76(118):2 (1968),  320  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:2 (1968), 309
1967
20. A. S. Markus, V. A. Prigorskii, “Chains of projectors, similar to orthogonal”, Funktsional. Anal. i Prilozhen., 1:4 (1967),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:4 (1967), 332–333
1966
21. A. S. Markus, “Certain criteria for the completeness of a system of root-vectors of a linear operator in a Banach space”, Mat. Sb. (N.S.), 70(112):4 (1966),  526–561  mathnet  mathscinet  zmath
1965
22. A. S. Markus, “Multiple completeness and convergence of multiple expansions in the system of eigenvectors and adjoined vectors of an operator pencil”, Dokl. Akad. Nauk SSSR, 163:5 (1965),  1061–1064  mathnet  mathscinet  zmath
23. V. N. Vizitei, A. S. Markus, “Convergence of multiple expansions of a bundle of operators in a system of eigenvectors and adjoined vectors”, Mat. Sb. (N.S.), 66(108):2 (1965),  287–320  mathnet  mathscinet  zmath
1964
24. A. S. Markus, “Some tests of completeness of the system of root vectors of a linear operator and the summability of series in that system”, Dokl. Akad. Nauk SSSR, 155:4 (1964),  753–756  mathnet  mathscinet  zmath
25. A. S. Markus, “The eigen- and singular values of the sum and product of linear operators”, Uspekhi Mat. Nauk, 19:4(118) (1964),  93–123  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:4 (1964), 91–120
26. I. Ts. Gokhberg, A. S. Markus, “Some relations between eigenvalues and matrix elements of linear operators”, Mat. Sb. (N.S.), 64(106):4 (1964),  481–496  mathnet  mathscinet  zmath
1962
27. A. S. Markus, “Eigenvalues and singular values of the sum and product of linear operators”, Dokl. Akad. Nauk SSSR, 146:1 (1962),  34–36  mathnet  mathscinet  zmath
28. A. S. Markus, “The root-vector expansion of a weakly perturbed self-adjoint operator”, Dokl. Akad. Nauk SSSR, 142:3 (1962),  538–541  mathnet  mathscinet  zmath
1960
29. A. S. Markus, “basis from root vectors of a dissipative operator”, Dokl. Akad. Nauk SSSR, 132:3 (1960),  524–527  mathnet  mathscinet  zmath
30. I. Gohberg, A. S. Markus, “Characteristic properties of certain points of the spectrum of bounded linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 2,  74–87  mathnet  mathscinet  zmath
1959
31. I. Ts. Gokhberg, A. S. Markus, “Two theorems on the gap between subspaces of a Banach space”, Uspekhi Mat. Nauk, 14:5(89) (1959),  135–140  mathnet  mathscinet  zmath
1958
32. A. S. Markus, “On holomorphous operator functions”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1099–1102  mathnet  mathscinet  zmath
1956
33. I. Ts. Gokhberg, A. S. Markus, “On stability of certain properties of normally soluble operators”, Mat. Sb. (N.S.), 40(82):4 (1956),  453–466  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019